Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The extension of the theorems of Č. V. Stanojević and V. B. Stanojević


Author: Shu Yun Sheng
Journal: Proc. Amer. Math. Soc. 110 (1990), 895-904
MSC: Primary 42A20; Secondary 42A32
DOI: https://doi.org/10.1090/S0002-9939-1990-1031672-2
MathSciNet review: 1031672
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The new necessary-sufficient conditions for $ {L^1}$ convergence of Fourier series are obtained; Č. V. Stanojevic and V. B. Stanojevic's theorem [5] and Singh and Sharma's theorem [2] are modified; the convergence theorem for a function sequence in $ {L^1}$ space is obtained; and the extensions are made for the Sheng and Yang theorem [6] and Singh and Sharma's results.


References [Enhancements On Off] (What's this?)

  • [1] N. Singh and K. M. Sharma, Convergence of certain cosine sums in a metric space-$ L$, Proc. Amer. Math. Soc. 72 (1978), 117-120. MR 503543 (81d:42008)
  • [2] -, Convergence of a trigonometric series in the metric space $ L$, Arabian J. Sci. Engrg. 4 (1979), 137-140. MR 554626 (81c:42013)
  • [3] O. Szasz, Quasi-monotone series, Amer. J. Math. 70 (1948), 203-206. MR 0022917 (9:278e)
  • [4] J. W. Garrett, C. S. Ress and Č. V. Stanojevic, Convergence of certain cosine sums in metric space- $ L$, Proc. Amer. Math. Soc. 72 (1978), 534-537.
  • [5] Č. V. Stanojevic and V. B. Stanojevic, Generalizations of Sidon-Telyakovskii Theorem, Proc. Amer. Math. Soc. 101 (1987), 679-684. MR 911032 (89a:42017)
  • [6] Sheng Shuyun and Yang Yiqun, The $ {L^1}$ convergency of a type of trigonometric series, Chinese J. Math. 4 (1985), 503-508. MR 808034 (87c:42003)
  • [7] S. A. Telyakovskii, On a sufficient condition of sidon for the integrability of trigonometric series, Math. Notes 14 (1973), 742-748.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A20, 42A32

Retrieve articles in all journals with MSC: 42A20, 42A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1031672-2
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society